# SDR ASOA20161104089

- Difficulty date: November 4, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 14,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTSTRAP BS 280 HAS CORROSION FROM STRINGERS 25R TO 26L.  COMPLIED WITH EC/TC EA 32-2016-230.
